# SDR GTIA2020112335465

- Difficulty date: November 21, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 10,362 hours, 4,570 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS IN THE AFT AREA REPORTED "DISTINCTIVE DIRTY SOCKS SMELL" WHILE ON FINAL APPROACH TO ORD.  WITH PACK 2 OFF SMELL WENT AWAY AFTER LANDING, PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD.  30626/MP K6443 (ENHANCED ECS)-FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED.  PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM, IAW AMM 21-00-00-615-002.  REPLACED THE RECIRCULATION FILTERS, IAW ANN 21-21-41.  OPERATIONS CHECK GOOD, THIS CLEARS DMI NR 2648861-1.  MOC NOTED, PLACARD REMOVED, DMI LOG UPDATED.
